# SDR FDEA201102240716

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113N151516
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, WHILE REMOVING AILERON, FOUND CORROSION ON INBD AILERON HINGE FITTING   OTBD SIDE AT WS 670.27 BONDING JUMPER ATTACH POINT AREA "WING SIDE".  R & R IAW SRM 51-40-02, REV 102, REPAIR IS CLASSIFIED AS MINOR.
